# SDR CA960625201

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech V35B
- Engine: Cont IO520BA
- Propeller: Mcauly 3A32C406
- System (JASC): 7414 · Magneto/Distributor
- Part: Flyweights
- Part number: 103493542
- Condition: Destroyed
- Location: Magneto
- Component: Bendix, 103493501
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) FLYWEIGHTS JAMMED ON STOP PIN, WHICH SHEARED PIN. PIN AND FLYWEIGHTS WERE FOUND IN THE ENGINE OIL SUMP. THE ENGINE GEAR TRAIN WAS DAMAGED. THE FAILURE WAS DUE TO EXCESSIVE WEAR ON FLYWEIGHTS AND FLYWEIGHT AXLE.
